advertisement
Question
Posted by: ANONYMOUS | 2010-01-10

PREG OR NOT

I left the injection(nuinstrate) on the 28 October 2009, had unprotected sex on 22 Nov 09 and on 5 dec, no sign of period or symptoms of pregnance and had sex again on the 2 Jan 2010.

Could i be pregnant what about my periods, but I took emegency on the 2 Jan 2010.

Please advice what to do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnant or it could be the injection delaying your period. The only way to know is to do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-01-12

You could be pregnant or it could be the injection delaying your period. The only way to know is to do a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement